# SDR FDEA200904051225

- Difficulty date: April 5, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 34,915 hours, 34,511 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Shaft
- Condition: Sheared
- Location: Slats
- Component: Ppu
- Component part number: 9028A000201
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLAP/SLAT EXTENSION, SLATS STUCK BETWEEN 15  DEG AND 30 DEG WOULD NOT RETRACT.  FOUND RT WING NR 2 SLAT OTBD J/S, INBD SIDE TRANS SHAFT "U" JOINT SHEARED IN TWO.  REMOVED AND REPLACED CHA1237-004A, S/N 0158, R & R FPPU REF MM 27-81-19-4.  RII FOR INSTALL & OPS TEST REF 27-84-00-5.  R & R LT WING APPU MM 27-86-11-4.  LT PPU OFF MFG 9028A0002-01 SRL 1730 AND OFF MFG 9028A0002-01 SRL 1072.
